# SDR USAA2009112093180

- Difficulty date: November 19, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 56,622 hours, 38,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004321
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1831 - CLT TO MIA - EEL - LEFT EMERGENCY EXIT LIGHT BROKEN OFF.  REPLACED LEFT EMERGENCY EXIT LIGHT ASSEMBLY.
